RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2017, Volume 29, Number 9, Pages 110–120 (Mi mm3891)  

This article is cited in 2 scientific papers (total in 2 papers)

Two-dimensional cellular automata model for simulation of traffic flows on the elements of city road network

M. A. Trapeznikova, A. A. Chechina, N. G. Churbanova

Keldysh Institute of Applied Mathematics, RAS, Moscow

Abstract: A two-dimensional microscopic model of multilane vehicle traffic flows based on cellular automata theory as well as algorithms of its computer implementation are proposed. Performed test predictions confirm adequacy of the model and algorithms. The developed program system is used for numerical analysis of traffic capacity of a crossroad system at different traffic lights modes.

Keywords: microscopic traffic flow model, cellular automata, multilane road.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00347_а
16-31-00087_мол_а


Full text: PDF file (405 kB)
References: PDF file   HTML file
Received: 31.10.2016
Revised: 15.05.2017

Citation: M. A. Trapeznikova, A. A. Chechina, N. G. Churbanova, “Two-dimensional cellular automata model for simulation of traffic flows on the elements of city road network”, Matem. Mod., 29:9 (2017), 110–120

Citation in format AMSBIB
\Bibitem{TraCheChu17}
\by M.~A.~Trapeznikova, A.~A.~Chechina, N.~G.~Churbanova
\paper Two-dimensional cellular automata model for simulation of traffic flows on the elements of city road network
\jour Matem. Mod.
\yr 2017
\vol 29
\issue 9
\pages 110--120
\mathnet{http://mi.mathnet.ru/mm3891}
\elib{http://elibrary.ru/item.asp?id=29972284}


Linking options:
  • http://mi.mathnet.ru/eng/mm3891
  • http://mi.mathnet.ru/eng/mm/v29/i9/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Chechina, “Novye algoritmy perestroeniya avtomobilei dlya mikroskopicheskoi modeli transportnykh potokov na osnove teorii kletochnykh avtomatov”, Preprinty IPM im. M. V. Keldysha, 2017, 136, 14 pp.  mathnet  crossref
    2. M. S. German, A. V. Ermakov, “Arkhitektura i funktsionalnye vozmozhnosti sistemy vizualizatsii potokov avtotransporta na elementakh ulichno-dorozhnoi seti”, Preprinty IPM im. M. V. Keldysha, 2017, 145, 21 pp.  mathnet  crossref
  • Математическое моделирование
    Number of views:
    This page:191
    Full text:33
    References:22
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020